# SDR ASAA2018121027332

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,549 hours, 6,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014871
- Condition: Intermittent
- Location: Ram Air Inlet
- Part time: 20,561 hours, 6,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED DURING CRUISE & REMAINED ON FOR DURATION OF FLIGHT. GROUNDED - YES. DUE TO DEFECTS HISTORY, REMOVED AND REPLACED AFT SRADA ACTUATOR IAW AMM 21-51-27/401 AS A PRECAUTIONARY. BOTH PZTC BITE TESTED GOOD. LEFT PACK OPS CHECKED NORMAL ON GND.
